|Need help please
Sep 25, 2001
I am a Board member of a gifting foundation. I have recently been given a case, and due to the nature of the illness, AIDS, I am lost and need some help. A woman in Thailand has been diagnosed with AIDS and her doctors says she has had it for between 5 and 10 years. She was told to take the cocktail but the availability of it there is not good. She is also loosing weight, getting arthritis and stomach pains, has liasons on her face and body, thrush and genital ulcers. If there is anyway I can chat with a doctor about this please email me. I would appreciate some more information and have a few questions about her case. thank you for your help. firstname.lastname@example.org we are at www.phpf.org
Response from Dr. Bartlett
Identifying care for this woman may be very challenging. It sounds like she has at least one complication of her HIV disease, genital ulcers, and she should seek medical attention in Thailand immediately. Treating her complications will help. With regard to HIV itself, she should seek the best treatment available whether it is a 3 drug or 2 drug regimen. You may wish to look for US investigators with collaborations in Thailand, and inquire about the availability of 3 drug regimens.
ssi and disability
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.